# SDR SWIA202157569

- Difficulty date: April 5, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 38,934 hours, 34,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200711
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS364.00 BETWEEN STR 26L, STR27 AND STR26R HAS CORROSION ON TOP SURFACE OF BOTTOM ANGLE.    (FILED CLOSED)    REMOVED AND REPLACED LOWER FRAME SECTOR FS 364.00 IN REF TO SRM 51-42-06 AND 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
